×

zbMATH — the first resource for mathematics

On the convergence of two branch-and-bound algorithms for nonconvex programming problems. (English) Zbl 0453.65046

MSC:
65K05 Numerical mathematical programming methods
90C30 Nonlinear programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Falk, J. E., andSoland, R. M.,An Algorithm for Separable Nonconvex Programming Problems, Management Science, Vol. 15, pp. 550-569, 1969. · Zbl 0172.43802
[2] Horst, R.,An Algorithm for Nonconvex Programming Problems, Mathematical Programming, Vol. 10, pp. 312-321, 1976. · Zbl 0337.90062
[3] Horst, R., Private Communication, 1980.
[4] Benson, H. P.,On the Convergence of Two Branch-and-Bound Algorithms for Nonconvex Programming Problems, University of Florida, Center for Econometrics and Decision Sciences, Discussion Paper No. 3, 1979.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.